Jump to content

lifesaver

Members
  • Content Count

    66
  • Joined

  • Last visited

Community Reputation

0 Neutral

About lifesaver

  • Rank
    Advanced Member
  • Birthday 02/01/1954

Contact Methods

  • Website URL
    http://
  • ICQ
    0

Profile Information

  • Gender
    Female
  • Location
    Southern Illinois

Recent Profile Visitors

1,239 profile views
  1. I had terrible pain in my nipple from the midodrine. Even my neuro's office said they had heard about that side effect before. It got so bad, all I could wear was a light, soft sweater and leaving the house was impossible. It has taken weeks for the pain to leave and if I get chilled, I have a lot of pain in the left one---no hardware involved. They are still overly tender, not good from my point of view. When I was on the midodrine, it looked almost like I had frostbite on that part of the "girls", probably from the vasoconstriction greatly reducing the blood supply. They were blanched comp
  2. I get swelling in my face, hands, and feet---even wear my hair longer to hide the face swelling because it has changed my looks so much. I asked my doctor about it and he said--yes, swelling is very common. So fits another piece of this strange group of disorders. My feet have swollen to the point of not being able to wear my shoes--had many metabolic panels etc done and they were all normal. I do find sitting in chairs makes the leg/feet swelling much worse so I use my bed most of the time and my legs don't swell even when my face and hands do.
×
×
  • Create New...